# SDR DALA14032023234

- Difficulty date: May 22, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 64,645 hours, 28,704 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND NUMEROUS SEAT ROW LIGHTS OUT.  SEATED WALL MOUNTED CONNECTORS, OPERATES NORMAL.
